ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Aggarwal, V and Singnh, R (1984) On optimum stratification with proportional allocation for a class of pareto distributions. In: Communication in statistics-theory and methods, 13 (24). pp. 3107-3116.

This list was generated on Mon Oct 26 13:53:14 2020 IST.